# SDR UPS04443075

- Difficulty date: September 5, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT AT ESCAPE ABOVE EXIT SIGN INOP.  TURNS ON MOMENTARILY THEN SHUTS.  REMOVED AND REPLACED LIGHT ASSY PER 33-51-07.  OPS CHECK OKAY PER SAME REF.
